Additive splines for partial least squares regression

Durand, Jean-Franccois, Durand, Jean-Françcois, Sabatier, Robert . Journal of the American Statistical Association 1997. 92 :1546-1554

Locate this article in:

Bibtex

@article{CIS-140822,
  Author = {Durand, Jean-Franccois and Durand, Jean-Françcois and Sabatier, Robert},
  Title = {Additive splines for partial least squares regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {92},
  Year = {1997},
  Pages = {1546--1554},
  Keywords = {Data reduction, Partial least squares, Regression spline, Theory and Methods, Multiresponse additive models}
}

Similar articles